Jump to content
Acne.org
  • entry
    1
  • comments
    0
  • views
    566

Entries in this blog

 

Accutane Made Cysyt- What's Gonna Happen?

Hello, My name is Drew, I'm a 19 year old male currently on my 2nd week of Accutane (30mg in morning 30mg at night= 60mg daily)... I started breaking out on the 8th day around my bottom chin right area, BUT especially in my nose. For some reason, the acne attacked my nose. Honestly, there were like 3 pustules in each nostile that hurt sooooo bad that I couldnt even smile. They evetually went away on the 11th day but I still have some in my nose. One of my main concerns is, back in high school I got a large cyst right under my left eye that wouldnt stop growing, I went to the hospital after a couple of weeks of it not going down and was reffered to the Dermotologist for a Cordisone shot. Within days, the mountain on my face finally went down and left a red mark. Welllll, since my IB on Accutane, that monster is growing again. My question is, will it keep growing and growing or will it grow to a size then stop (considering that it started on day 8 and I'm on day 12. Thanks!

accutanecyst

accutanecyst

12/25/2013

×